# SDR 2008UALA00742

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 60,130 hours, 35,610 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DR CUTOUT, FWD FRAME AT LWR STOP PAD FITTING CRACKED ON FWD SIDE OF FRAME IN UPPER RADIUS.  MAJOR REPAIR: ACCOMPLISHED REPAIR.
